Norm estimates of functions in Lorentz spaces

Kirillov Sergej Aleksandrovič: Norm estimates of functions in Lorentz spaces. In: Acta scientiarum mathematicarum, (65) 1-2. pp. 189-201. (1999)

[thumbnail of math_065_numb_001_002_189-201.pdf] Cikk, tanulmány, mű
Restricted to: SZTE network

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1999
Volume: 65
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 189-201
Language: English
Official URL:
Related URLs:
Uncontrolled Keywords: Matematika
Additional Information: Biliogr.: p. 200-201.; Abstract
Date Deposited: 2016. Oct. 15. 14:10
Last Modified: 2021. Mar. 26. 13:35

Actions (login required)

View Item View Item